# SDR 2002FA0001104

- Difficulty date: August 27, 2002
- Submitted: September 23, 2002
- Operation: General aviation
- Aircraft: N1317R
- Make and model: Amrgen AA5
- Aircraft serial: AA50717
- Engine: Lyc O320*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5102299902
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HONEYCOMB SIDEPANELS HAVE BECOME DELAMINATED IN NUMEROUS AREAS, EVEN IN THE AREA THAT THE CARRY THROUGH SPAR IS BOLTED TO.  THE DELAMINATION OF THE HONEYCOMB PANELS IN THIS AREA REDUCE THE STRUCTURAL INTEGRITY AND MAY ALLOW POSSIBLE SPAR SLIPPAGE AFFECTING THE ANGLE OF INCIDENCE OF THE WINGS WHICH WILL DIRECTLY AFFECT THE FLIGHT CONTROLS BY BINDING THE FLAP AND AILERON TORQUE TUBES.  LARGE AMOUNT OF MFG AIRCRAFT WERE BUILT USING A PURPLE GLUE.  THIS GLUE WAS WIDELY USED IN THE MID 1970`S AND WAS SUSCEPTIBLE TO BONDED SKIN SECTIONS AND REFERS TO DELAMINATION.  (200206996)
